Zur Theorie der Kegelschnitte

in Breslau. Rosanes

Mathematische Annalen (1880)

  • Volume: 17, page 21-30
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rosanes, in Breslau.. "Zur Theorie der Kegelschnitte." Mathematische Annalen 17 (1880): 21-30. <http://eudml.org/doc/156908>.

author = {Rosanes, in Breslau.},
journal = {Mathematische Annalen},
pages = {21-30},
title = {Zur Theorie der Kegelschnitte},
url = {http://eudml.org/doc/156908},
volume = {17},
year = {1880},

AU - Rosanes, in Breslau.
TI - Zur Theorie der Kegelschnitte
JO - Mathematische Annalen
PY - 1880
VL - 17
SP - 21
EP - 30
UR - http://eudml.org/doc/156908
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.